Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 12, Pages 1889-1898
http://dx.doi.org/10.1155/IJMMS.2005.1889

On functions with the Cauchy difference bounded by a functional. Part II

Institute of Mathematics, Faculty of Mathematics, Physics and Chemistry, University of Silesia, 14 Bankowa Street, Katowice 40-007, Poland

Received 10 December 2004; Revised 17 May 2005

Copyright © 2005 Włodzimierz Fechner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Włodzimierz Fechner, “On functions with the Cauchy difference bounded by a functional. Part II,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 12, pp. 1889-1898, 2005. doi:10.1155/IJMMS.2005.1889